# SDR CALA2023071202218

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310141
- Condition: Corroded
- Location: Sta 500c-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK UPPER SURFACE IS CORRODED FROM APPROX STA 500C-500F, LBL 24(MARKED). TRANSCRIBED FROM HAEC O GSO NR 9288474. ZR-4 REPAIR 4.  HAECO GSO MECH V899687 REMOVED CORROSION ON SEAT TRACK MAT LOST EXCEEDS MAT LIMITS ALLO WED IN AREA OF 20% AT FS500C+0 TO F500F+10 LBL 24 IAW B737-900ER SRM 53-00-52, FIG 103, REMOVED AND REPLACED SEAT TRACK FROM 500 C+10 TO F500+100 WOTJ 2A SPLICES IAW B737-900ER SRM 53-00-52
